Letter to the Editor
Intracardiac thrombi and skin necrosis in a young female patient
 
More details
Hide details
Submission date: 2011-06-16
Final revision date: 2011-08-10
Acceptance date: 2011-09-04
Online publication date: 2013-11-05
Publication date: 2013-10-31
 
Arch Med Sci 2013;9(5):957–959
 
KEYWORDS
TOPICS
ABSTRACT
In patients with protein C deficiency, oral anticoagulant therapy with warfarin may cause severe skin necrosis known as warfarin induced skin necrosis(WISN). We present a young female patient of PPCM with protein C deficiency and WISN, warfarin was reintroduced and no skin necrosis occured again. Our case serves to alert physicians for prompt investigation of possible underlying thrombophilia in PPCM patients presented with multiple intracardiac thrombi and unexplained skin lesion. Successful readministration of warfarin in patients with a history of WISN is possible by starting at a low dose with gradual dose adjustment as demonstrated in our case.
eISSN:1896-9151
ISSN:1734-1922